# SDR NSVA200600107

- Difficulty date: July 13, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 224
- Aircraft time: 25,664 hours, 29,861 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Quadrant
- Part number: 531704
- Part serial: 031
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONFIG WARNING LIGHT ILLUMINATED AT 20 KNOTS.  REMOVED AND REPLACED CONTROL QUANDRANT IAW AMM 76-10-05 OPS CHECK GOOD CONFIG WARNING OPS CHECKS IAW AMM 31-50-00 OPS CHECK GOOD PN ON 53162-4, PN OFF 53170-4, SN ON 005, SN OFF 031.
